Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 27, No. 1 (January, 1975)
S. Kawabata General convergence theorems for the numerical function and the nonstationary stochastic processes 1−8
D. E. Blair On the characterization of complex projective space by differential equations 9−19
Sh. Ito and I. Shiokawa A construction of β-normal sequences 20−23
M. Hayashi Point derivations on commutative Banach algebras and estimates of the A(X)-metric norm 24−42
R. Takagi Real hypersurfaces in a complex projective space with constant principal curvatures 43−53
K. Nakajima Some studies on Siegel domains 54−75
M. Kon Complex submanifolds with constant scalar curvature in a Kaehler manifold 76−81
K. Minemura Eigenfunctions of the Laplacian on a real hyperbolic space 82−105
B.-y. Chen and K. Yano Manifolds with vanishing Weyl or Bochner curvature tensor 106−112
H. Kumano-go Pseudo-differential operators of multiple symbol and the Calderón-Vaillancourt theorem 113−120
N. Kenmochi Pseudomonotone operators and nonlinear elliptic boundary value problems 121−149
A. Kudo On a class number relation of imaginary abelian fields 150−159
N. Okazawa Remarks on linear m-accretive operators in a Hilbert space 160−165

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.